# SDR N6WA2019052901

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 39,592 hours, 29,368 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION MSG APPEARS IN FLIGHT AND LOUD HISSING NOISE FROM DOOR. DEFERRED SERVICE DOOR CAUTION MSG PER MEL 52-70-05 CAT C OC#70056400 C/P/T 06/09/19 AUTH BY MXC, CLEANED SERVICE DOOR SEAL WORK PERFORMED IAW AMM 51-26-00.
